Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: Oliver Knill
Title: Jürgen Moser, selected chapters in the calculus of variations
Additional book information: Birkhäuser Verlag, Basel-Boston-Berlin, 2003, iv+132 pp., ISBN 3-7643-2185-7, EUR 25.68

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Victor Bangert
Affiliation: Mathematisches Institut der Universität Freiburg
Journal: Bull. Amer. Math. Soc. 42 (2005), 245-249
Published electronically: January 12, 2005
Review copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.